MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 309649
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll euro 125 s/c package was damaged / defective.The following information was provided by the initial reporter: it was reported once again, we have discovered a batch of syringes that are not completely sealed or glued, which means that they are open and therefore not sterile.Up to 20 syringes per unit were found to be defective.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.Twenty samples of 5 ml eurographic syringes (part number 309649, batch 4297890) were evaluated, and all were found with open seals lacking grid patterns, ranging from three inches to half the package.This condition is non-conforming to product specifications.A requalification for the open seal defect was performed during production, and the line was cleared; however, a limited number of defective pieces may have escaped detection.The potential root cause is linked to the packaging process.Corrective actions will include re-educating all associates involved in manufacturing this batch and issuing a quality alert to the plant.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4)- supplemental mdr - package damaged / defective / other.Twenty samples of 5 ml eurographic syringes (part number 309649, batch 4297890) were evaluated, and all were found with open seals lacking grid patterns, ranging from three inches to half the package.This condition is non-conforming to product specifications.A requalification for the open seal defect was performed during production, and the line was cleared; however, a limited number of defective pieces may have escaped detection.The potential root cause is linked to the packaging process.Corrective actions will include re-educating all associates involved in manufacturing this batch and issuing a quality alert to the plant.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23550234
Report Number1213809-2025-00717
Device Sequence Number9775244
Product Code FMF
UDI-Device Identifier00382903096497
UDI-Public(01)00382903096497(11)241023(17)290930(10)4297890
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309649
Device Lot Number4297890
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/10/2025
12/10/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/16/2025
12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown